# SDR CALA2022101402816

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737
- Aircraft serial: 31636
- Aircraft time: 57,739 hours, 20,789 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Vortex Gen
- Condition: Missing
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AFT BODY VORTEX GENERATOR MISSING ABOVE RIGHT HORIZONTAL STABILIZER -- SEE PHOTO; REMOVED AND REPLACED RH SIDE LOWER VORTEX GENERATOR.
